MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFÉ GEN. 2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ROCHE DIAGNOSTICS CREATININE JAFFÉ GEN. 2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 06407137190
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable crej2 creatinine jaffé gen.2 (crej2) result from one patient sample tested on the cobas 8000 c702 module.The initial result was reported to the patient.On (b)(6) 2024: the initial result from the module¿s line 2 was 1.54 mg/dl.On (b)(6) 2024: the repeat result from the module¿s line 4 was 1.76 mg/dl.This repeat result was deemed correct.On (b)(6) 2024: the repeat result from the module¿s line 2 was 2.01 mg/dl.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas 8000 c702 module is (b)(6).The field service engineer performed a hardware check by test performance which failed.He then adjusted and checked the reagent probes, decontaminated the module, and replaced a sample probe.He again performed a hardware check by test performance rerun and the results were acceptable.The investigation reviewed the second repeat result's reaction monitor.A steep rise in absorbance was noted.The investigation reviewed the calibration data for line 1.The calibration from (b)(6) 2024 was within specifications.The investigation reviewed line 1's qc levels 1 and 2 recoveries from (b)(6) 2024.The recoveries were unstable with out of range results (-2 standard deviations).The qc for both levels was within range on the date of event.The investigation reviewed the alarm trace provided from (b)(6) 2024.The trace had multiple instrument/maintenance-related errors and pre-analytical related errors.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined the event was consistent with a preanalytic issue (sample alarms in the alarm trace) at the customer site and a hardware performance issue (cell-rinse function).Preanalytics are within the customer's responsibility.The investigation determined the service actions resolved the issue.

Brand Name
CREATININE JAFFÉ GEN. 2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19949353
Report Number1823260-2024-02312
Device Sequence Number8967278
Product Code CGX
UDI-Device Identifier04015630930777
UDI-Public04015630930777
Combination Product (Y/N)Y
Initial Reporter CountryEG
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06407137190
Device Lot Number755381
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer09/07/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown